# SDR ASAA0752277

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 2,791 hours, 858 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TEMP CONTROLLER EXTREMELY SENSITIVE TO SMALL ADJUSTMENTS.  BITE TEST BOTH ZONE TEMP CONTROLLERS.  ALL GOOD NO FAULTS NOTED.  FOUND AIR FILTERS DIRTY AT FLIGHT COMPT FWD & AFT COMPARTMENTS.  CLEANED AIR FILTERS.  OP CHECKS GOOD.
